| Model Number |
VICM5 12.1 -04.00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced persistent headache, dizziness and ocular pain.In a separate visit the lens was explanted.The problem was resolved.
Additional Manufacturer Narrative
H6: clinical code.4581: dizziness.H6: investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).